My mother is suffering from "Bilateral frontal peri-ventricular ischaemic changes with Cerebellar atrophy". C.T. Scan of brain shows Cerebeller folia prominent. Focal hypodensities are noted at bilateral peri-ventricular region. At left paraventricular region tiny focal (Post CVA) astrogliosis present. She is having constant headache with pain in neck. DESVAL ER 250 mg (OD after lunch) & Sibellium 10 (@ 7 PM) are being given to her. Prodep 20 mg 1 tab @ 10 AM was discontinued as per doctor's advice due to side effect (severe shivering). Pls advice, how can she get rid of headache ? Is there any chance of memory loss in future for this disease ? She is forgetful in nature. Also she is having Age related macular degeration in her both eyes. Her age is 63 yrs. Pls advice.
How is your mother? If present medications are not helping with the severe headaches, a change in dosage or medicine may be indicated. While memory loss can be associated with a variety of factors including aging, there are many issues also to consider such as her medical history, over-all health and presence of co-morbid conditions. It is best that you discuss this with her doctor to ease any worries. She can also benefit from complementary and alternative medicine such as biofeedback therapy and acupuncture for relief. Take care and do keep us posted.
She is improving. Blood pressure is under control now. The intensity of headache is also less than earlier (compare to 10 days before). But, the headache is very much there. Sometimes it increases , sometimes decreases -- but never goes away. This is my worry. Would u pls advice how could she got relieved from her headache ?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.